Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016 (2016), Article ID 4294595, 10 pages
http://dx.doi.org/10.1155/2016/4294595
Research Article

Qualitative Analysis of a Pest Management Gompertz Model with Interval State Feedback Impulsive Control

1School of Information Engineering, Dalian University, Dalian 116622, China
2School of Control Science and Engineering, Dalian University of Technology, Dalian 116024, China

Received 19 March 2016; Accepted 4 August 2016

Academic Editor: Manuel De la Sen

Copyright © 2016 Yuan Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Van Lenteren, “Integrated pest management in protected crops,” in Integrated Pest Management, D. Dent, Ed., pp. 311–320, Chapman & Hall, London, UK, 1995. View at Google Scholar
  2. J. C. Van Lenteren, “Environmental manipulation advantageous to natural enemies of pests,” in Integrated Pest Management, V. Delucchi, Ed., pp. 123–166, Parasitis, Geneva, Switzerland, 1987. View at Google Scholar
  3. S. Y. Tang and L. S. Chen, “Modelling and analysis of integrated pest management strategy,” Discrete and Continuous Dynamical Systems Series B, vol. 4, no. 3, pp. 759–768, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Y. Tang and R. A. Cheke, “State-dependent impulsive models of integrated pest management (IPM) strategies and their dynamic consequences,” Journal of Mathematical Biology, vol. 50, no. 3, pp. 257–292, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Y. Tang, Y. N. Xiao, L. S. Chen, and R. A. Cheke, “Integrated pest management models and their dynamical behaviour,” Bulletin of Mathematical Biology, vol. 67, no. 1, pp. 115–135, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. S. Chen, “The geometry theory of integrated pest management and semi-continuous dynamic system,” Journal of Beihua University (Natural Science), vol. 1, pp. 1–9, 2011. View at Google Scholar
  7. L. Mailleret and F. Grognard, “Global stability and optimisation of a general impulsive biological control model,” Mathematical Biosciences, vol. 221, no. 2, pp. 91–100, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. S. Nundloll, L. Mailleret, and F. Grognard, “Two models of interfering predators in impulsive biological control,” Journal of Biological Dynamics, vol. 4, no. 1, pp. 102–114, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. J. Terry, “Biocontrol in an impulsive predator-prey model,” Mathematical Biosciences, vol. 256, pp. 102–115, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. Wang, L. Chen, and J. J. Nieto, “The dynamics of an epidemic model for pest control with impulsive effect,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1374–1386, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. R. Shi, X. Jiang, and L. Chen, “A predator-prey model with disease in the prey and two impulses for integrated pest management,” Applied Mathematical Modelling, vol. 33, no. 5, pp. 2248–2256, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. Q. Shi and L. S. Chen, “An impulsive predator-prey model with disease in the prey for integrated pest management,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 2, pp. 421–429, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Zhang, L. S. Chen, and P. Georgescu, “Impulsive control strategies for pest management,” Journal of Biological Systems, vol. 15, no. 2, pp. 235–260, 2007. View at Publisher · View at Google Scholar · View at Scopus
  14. H. Zhang, P. Georgescu, and L. S. Chen, “On the impulsive controllability and bifurcation of a predator-pest model of IPM,” BioSystems, vol. 93, no. 3, pp. 151–171, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Y. Tang, G. Tang, and R. A. Cheke, “Optimum timing for integrated pest management: modelling rates of pesticide application and natural enemy releases,” Journal of Theoretical Biology, vol. 264, no. 2, pp. 623–638, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. B. Liu, Y. J. Zhang, and L. S. Chen, “The dynamical behaviors of a Lotka-Volterra predator-prey model concerning integrated pest management,” Nonlinear Analysis: Real World Applications, vol. 6, no. 2, pp. 227–243, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. Y. Tang, J. H. Liang, Y. N. Xiao, and R. A. Cheke, “Sliding bifurcations of Filippov two stage pest control models with economic thresholds,” SIAM Journal on Applied Mathematics, vol. 72, no. 4, pp. 1061–1080, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. Tang, W. Pang, R. A. Cheke, and J. Wu, “Global dynamics of a state-dependent feedback control system,” Advances in Difference Equations, vol. 2015, no. 1, article 322, 2015. View at Publisher · View at Google Scholar · View at Scopus
  19. S.-Y. Tang, B. Tang, A.-L. Wang, and Y.-N. Xiao, “Holling II predator-prey impulsive semi-dynamic model with complex Poincaré map,” Nonlinear Dynamics, vol. 81, no. 3, pp. 1575–1596, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. G. R. Jiang, Q. S. Lu, and L. N. Qian, “Complex dynamics of a Holling type II prey-predator system with state feedback control,” Chaos, Solitons & Fractals, vol. 31, no. 2, pp. 448–461, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y. Tian, K. B. Sun, and L. S. Chen, “Geometric approach to the stability analysis of the periodic solution in a semi-continuous dynamic system,” International Journal of Biomathematics, vol. 7, no. 2, Article ID 1450018, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. K. B. Sun, T. H. Zhang, and Y. Tian, “Theoretical study and control optimization of an integrated pest management predator-prey model with power growth rate,” Mathematical Biosciences, vol. 279, pp. 13–26, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  23. L. F. Nie, J. G. Peng, Z. D. Teng, and L. Hu, “Existence and stability of periodic solution of a Lotka-Volterra predator-prey model with state dependent impulsive effects,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 544–555, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. L. Nie, Z. Teng, L. Hu, and J. Peng, “Existence and stability of periodic solution of a predator-prey model with state-dependent impulsive effects,” Mathematics and Computers in Simulation, vol. 79, no. 7, pp. 2122–2134, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. Y. Tian, K. B. Sun, and L. S. Chen, “Comment on: existence and stability of periodic solu-tion of a Lotka-Volterra predator-prey model with state dependent impulsive effects,” Journal of Computational and Applied Mathematics, vol. 234, no. 10, pp. 2916–2923, 2010. View at Publisher · View at Google Scholar
  26. Y. Tian, K.-B. Sun, and L.-S. Chen, “Modelling and qualitative analysis of a predator-prey system with state-dependent impulsive effects,” Mathematics and Computers in Simulation, vol. 82, no. 2, pp. 318–331, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. L. C. Zhao, L. S. Chen, and Q. L. Zhang, “The geometrical analysis of a predator-prey model with two state impulses,” Mathematical Biosciences, vol. 238, no. 2, pp. 55–64, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. T. Q. Zhang, X. Z. Meng, R. Liu, and T. H. Zhang, “Periodic solution of a pest management Gompertz model with impulsive state feedback control,” Nonlinear Dynamics, vol. 78, no. 2, pp. 921–938, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus